# SDR AALA202410218421

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 71,954 hours, 29,836 cycles
- System (JASC): 8011 · Engine Starter
- Part: O-Ring
- Part number: S3225905
- Condition: Leaking
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG MUSTY DIRTY SOCK SMELL, PERSISTED THROUGHOUT FLIGHT STRONG IN BACK BUT DISSIPATED FOR A LITTLE WHILE, BUT CAME BACK VERY STRONG DURING ARRIVAL. FLIGHT ATTANDENT NEEDED TO WEAR MASK. **SUPPLEMENTAL REPORT FOR (AALA202410176015): REMOVED AND REPLACED NUMBER 2 ENGINE STARTER ((AALA202410176015)), PER AMM 80-11-01 AND QAD ADAPTER O-RING ((AALA202410218421)), PER AMM 80-11-02. OPERTIONAL AND LEAK CHECK GOOD**(CLOSED).
